# SDR YENA2020111800540

- Difficulty date: November 13, 2020
- Submitted: November 18, 2020
- Operation: Air carrier
- Aircraft: N646JB
- Make and model: Airbus A320-232
- Aircraft serial: 2945
- Aircraft time: 54,364 hours, 19,255 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 871935
- Condition: No Test
- Location: Emergency Lights
- Part time: 884 hours, 345 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 1074, BNA-JFK, REF TASKCARD A320-33-51-00-710-003.  BATTERY 11WL FAILED CAPACITY TEST.  R & R BATTERY 11WL EPSU, IAW MM 33-51-38.  OPERATIONS CHECK GOOD.
